MAUDE Adverse Event Report: Bolt Medical, Inc. SEISMIQ; Percutaneous Catheter, Ultrasound

Bolt Medical, Inc. SEISMIQ; Percutaneous Catheter, Ultrasound
Model Number FG-006917
Medical Device Problem Codes Fluid/Blood Leak (1250); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on(b)(6)2026.It was reported that the balloon leaked.A 6.0x60 145cm seismiq device was selected for use in an intravascular lithotripsy (ivl) procedure.During the procedure, a balloon leak was identified.The procedure was completed with the same device.There were no patient complications as a result of this event and the patient fully recovered.However, device analysis revealed a balloon tear/rupture along with a device fragment.
 
Additional Manufacturer Narrative
Media: media was returned in the form of a photo.Review of the media showed only the packaging of the device with no relevant information pertaining to the investigation.Device technical analysis: the returned product received by boston scientific consisted of a seismiq atk catheter.Visual examination revealed multiple shaft kinks.A balloon leak test was performed, and a longitudinal balloon tear/rupture and scratches were observed.Microscopic examination revealed polyimide damage and a polyimide fragment lodged inside the rupture.Device history records (dhr) review: the device history record review confirmed that the device met all material, assembly, and performance specifications prior to distribution.Labeling review: review of the instructions for use (ifu) confirmed that the content was sufficient and did not contribute to the reported event; therefore, no updates are required to the document at this time.Risk review: a review of the seismiq atk catheter device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, the most probable cause for this complaint was adverse event related to procedure.

Brand Name
SEISMIQ
Common Device Name
Percutaneous Catheter, Ultrasound
Manufacturer (Section D)
Bolt Medical, Inc.
2131 faraday ave
carlsbad CA 92008
Manufacturer (Section G)
Bolt Medical, Inc.
2131 faraday ave.
carlsbad CA 92008
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50857639
Report Number2124215-2026-50482
Device Sequence Number21338568
Product Code PPN
UDI-Device Identifier00850056723053
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K250225
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2026
Device Model NumberFG-006917
Device Catalogue NumberFG-006917
Device Lot Number0000110076
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/30/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown